# SDR CA081214002

- Difficulty date: December 13, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472013
- Condition: Frayed
- Location: Nlg
- Component: Nlg, Bfgoodrich, 4720023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG ELECTRICAL HARNESS - OUTER FABRIC SHIELD - FRAYED. HARNESS REPLACED.
